# SDR AALA20150722003

- Difficulty date: July 16, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 67,037 hours, 8,121 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD NEXT TO LAVATORY 2A LC HAS A SOFT SPOT.  REPLACED FLOORBOARD NEXT TO LAVATORY 2A LC IAW AARD-200 51-00-05 REPAIR 1 & DWG 151W8323-16.
